# SDR ASAA2022051238319

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,622 hours, 14,172 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C # 78472000 #2 ENG. INLET AND FAN BLADES- DETAILED INSPT. FOUND #8,11, &12 I/B FAN DUCT PANELS LOOSE.  GROUNDED - YES. TIGHTENED THE SCREWS OF #8,11, & 12 FAN DUCT PANELS IAW B737-800 AMM 72-23-07.
